Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 243, NWS Albuquerque, NM

June 27, 2017Union County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 27, 2017, 4:16 PM MDT for Union County, New Mexico. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2017, 4:16 PM MDT (22:16 UTC)
Expired
Jun 27, 2017, 4:36 PM MDT
In force
20 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Union County, NM

The radar

The Pueblo radar (KPUX), 193 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.3 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2017-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 561 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2017-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
561 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
1459 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

169 
WUUS55 KABQ 272216
SVRABQ
NMC059-272300-
/O.NEW.KABQ.SV.W.0243.170627T2216Z-170627T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
416 PM MDT TUE JUN 27 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Northeastern Union County in northeastern New Mexico...

* Until 500 PM MDT.

* At 416 PM MDT, a severe thunderstorm was located 16 miles west of
  Kenton, or 35 miles northeast of Des Moines, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will remain over mainly rural areas of
  northeastern Union County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

&&

LAT...LON 3688 10300 3689 10334 3700 10335 3700 10300
TIME...MOT...LOC 2216Z 260DEG 18KT 3697 10325 

HAIL...1.00IN
WIND...60MPH
 
$$

34
2 follow-up statements
745 
WWUS55 KABQ 272229
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
429 PM MDT TUE JUN 27 2017

NMC059-272300-
/O.CON.KABQ.SV.W.0243.000000T0000Z-170627T2300Z/
Union-
429 PM MDT TUE JUN 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR NORTHEASTERN UNION COUNTY...

At 429 PM MDT, a severe thunderstorm was located 11 miles northwest
of Kenton, or 36 miles north of Clayton, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of
northeastern Union County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3688 10300 3690 10320 3700 10324 3700 10300
TIME...MOT...LOC 2229Z 259DEG 19KT 3699 10315 

HAIL...1.00IN
WIND...60MPH
 
$$

34
872 
WWUS55 KABQ 272236
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
436 PM MDT TUE JUN 27 2017

NMC059-272246-
/O.CAN.KABQ.SV.W.0243.000000T0000Z-170627T2300Z/
Union-
436 PM MDT TUE JUN 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN UNION COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.  However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3688 10300 3690 10320 3700 10324 3700 10300
TIME...MOT...LOC 2232Z 260DEG 18KT 3700 10311 

$$

34

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:17 PM MDT, 59 minutes earlier.

Area forecast discussion, Jun 27, 3:17 PM MDT, 59 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
317 PM MDT Tue Jun 27 2017

.SYNOPSIS...
Dry air to the west of New Mexico will shift east over the region
Wednesday and Thursday as zonal flow develops over the state. High
temperatures will warm a few degrees above normal with very dry late
afternoon breezes each day. A back door cold front will slide into
eastern NM Thursday night and introduce slightly cooler temperatures
for Friday east of the central mountain chain. Increasing low level
moisture behind the front will help generate a few dry and gusty
showers along the central mountain chain. A ridge of high pressure
will redevelop over New Mexico Saturday through much of next week.
Moisture seeping northward beneath the high will allow for a gradual
increase in shower and storm coverage each day.

&&

.DISCUSSION...
The latest 20Z LAPS instability analysis shows a weakly unstable
atmosphere focusing over central and eastern NM ahead of a much
drier airmass approaching from the west. Radar trends show storm
coverage increasing east of the Continental Divide and over the far
northeast plains. Gusty outflow winds will be the primary concern
around the Rio Grande Valley thru 6pm as showers become increasingly
more high-based. The more robust convection will focus over east-
central and northeastern NM where deeper moisture is in place ahead
of the approaching westerly wind shift.

A deep layer dry intrusion centered over the Great Basin will move
slowly east Wednesday and Thursday as zonal flow increases within
the base of an upper trough traversing the northern Rockies. 700-
500mb layer winds near 20kt Wednesday will increase to near 35kt
Thursday as the base of the upper trough shifts north of NM. A
surface low over northeastern NM will deepen to 994mb Thursday and
combine with strong afternoon heating and deep mixing to produce
widespread breezy conditions. See the fire weather discussion for
details on elevated fire weather concerns the next several days.
Temperatures thru this period will trend back above normal with lots
of mid 90s and low 100s.

Modest changes arrive Friday as a shallow, moist back door cold
front shifts south/southwest across the eastern plains. Gap winds
are likely in the Rio Grande Valley Friday morning as surface high
pressure strengthens over the eastern plains. Temps will trend
several degrees cooler across eastern NM behind the front. The
chance for showers and storms will increase slightly as low level
upslope flow sets up beneath west/northwest flow aloft. Otherwise a
rather benign day is expected.

A 592dm H5 high will develop over northern MX Saturday and lift
north into NM for all of next week. Meanwhile, a weak upper level
low will slide slowly south along the CA coastline. 850-700mb layer
flow will slowly shift more southerly and help advect mid level
moisture into the region from northern MX and the Baja region. This
will be an important set up to watch for as any convective clusters
that develop around the region will help begin a more true monsoon
cycle.

Guyer

&&

.FIRE WEATHER...
Scattered to isolated showers and thunderstorms will favor the
central mountain chain eastward this evening as very dry air pushes
into the area from the west. The drying trend will continue with
widespread single-digit humidities Wednesday and Thursday, as well
as poor humidity recoveries. Stronger winds aloft and a surface
trough in the lee of the Sangre de Cristo Mountains, will cause
breezy surface winds to return Wednesday and especially Thursday.
Both days will feature locally critical fire weather conditions
along and just east of the central mountain chain, but locally
critical conditions will also spread over the northwest mountains
and plateau Thursday afternoon. Haines indices will reflect the
drier conditions with widespread 6's Wednesday and Thursday.

The dry conditions will persist until a moist back door cold front
brings some humidity and Haines improvement, and cooler
temperatures, across central and eastern areas Friday. There will be
a chance for showers and thunderstorms in and east of the Sangre de
Cristos Friday, then along and east of the central mountain chain
Saturday. Saturday's convection could reach the northwest mountains,
too.

Sunday and Monday, a mid level ridge of high pressure over NM and a
stationary upper trough over the West Coast could allow enough
elevated and low level moisture to seep northward over southern and
eastern areas for a chance of showers and thunderstorms.

44

&&

.AVIATION...
18Z TAF CYCLE
Winds will shift out of the west and southwest today and become
breezy in response to strengthening flow aloft and a lee-side surface
trough. Humidities will trend downward with mainly isolated showers
and thunderstorms expected. Most of these should form over the
central mountain chain and southwest mountains, then move to the east
southeast over adjacent lowlands at speeds around 15 to 30 kt. A few
cells could form over the Jemez and southern San Juan Mountains,
too. Most of the activity should dissipate with sunset, except for a
few lingering cells over the northeast and east central plains.

44

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  52  94  54  92 /   0   0   0   0
Dulce...........................  41  86  42  85 /   0   0   0   0
Cuba............................  51  88  51  87 /   0   0   0   0
Gallup..........................  46  91  45  89 /   0   0   0   0
El Morro........................  43  85  42  85 /   0   0   0   0
Grants..........................  48  89  49  88 /   0   0   0   0
Quemado.........................  53  88  54  87 /   0   0   0   0
Glenwood........................  53  96  55  95 /   0   0   0   0
Chama...........................  42  80  42  78 /   0   0   0   0
Los Alamos......................  59  86  58  85 /   0   0   0   0
Pecos...........................  53  86  53  85 /   5   0   0   0
Cerro/Questa....................  49  80  50  79 /   0   0   0   0
Red River.......................  44  74  44  72 /   5   0   0   0
Angel Fire......................  39  78  38  76 /   5   0   0   0
Taos............................  47  87  47  85 /   0   0   0   0
Mora............................  54  84  53  82 /   5   0   0   0
Espanola........................  59  93  58  92 /   0   0   0   0
Santa Fe........................  58  86  58  85 /   0   0   0   0
Santa Fe Airport................  56  91  56  90 /   0   0   0   0
Albuquerque Foothills...........  63  95  62  95 /   0   0   0   0
Albuquerque Heights.............  64  96  63  96 /   0   0   0   0
Albuquerque Valley..............  62  97  62  97 /   0   0   0   0
Albuquerque West Mesa...........  61  97  62  97 /   0   0   0   0
Los Lunas.......................  58  98  59  98 /   0   0   0   0
Rio Rancho......................  63  96  62  96 /   0   0   0   0
Socorro.........................  62  98  62  99 /  10   0   0   0
Sandia Park/Cedar Crest.........  53  89  53  88 /   5   0   0   0
Tijeras.........................  58  92  58  91 /   5   0   0   0
Moriarty/Estancia...............  52  90  52  89 /  10   0   0   0
Clines Corners..................  55  88  54  87 /  20   0   0   0
Gran Quivira....................  58  91  58  90 /  10   0   0   0
Carrizozo.......................  62  93  62  93 /  20   0   0   0
Ruidoso.........................  55  88  55  88 /  20   0   0   0
Capulin.........................  53  88  53  86 /  20   0   0   0
Raton...........................  49  92  51  91 /  10   0   0   0
Springer........................  50  92  51  91 /  10   0   0   0
Las Vegas.......................  54  88  54  87 /  10   0   0   0
Clayton.........................  60  94  60  94 /  30   0   0   0
Roy.............................  56  92  57  92 /  20   0   0   0
Conchas.........................  66 100  64 100 /  20   0   0   0
Santa Rosa......................  63  98  63  97 /  20   0   0   0
Tucumcari.......................  67 103  64 103 /  20   5   0   0
Clovis..........................  64  98  63  99 /  20  10   0   0
Portales........................  67  98  65  99 /  20  10   0   0
Fort Sumner.....................  65  99  64 100 /  20   0   0   0
Roswell.........................  67 103  65 105 /  20   5   0   0
Picacho.........................  63  95  63  95 /  20   0   0   0
Elk.............................  61  91  60  91 /  20   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jun 27, 3:51 AM MDT, 12 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
351 AM MDT Tue Jun 27 2017

NMZ501>540-281130-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
351 AM MDT Tue Jun 27 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Hot and dry condtions will prevail across the area Wednesday and
Thursday. Breezy to locally windy conditions could bring a few hours
of local critical fire weather conditions to the central highlands
both days. Otherwise, a backdoor front will bring a return of Gulf
moisture and chances for thunderstorms to eastern New Mexico Friday
through the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

33

In the hours before

Special weather statement, Jun 27, 2:36 PM MDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
236 PM MDT TUE JUN 27 2017

NMZ519-272100-
Middle Rio Grande Valley/Albuquerque Metro Area-
236 PM MDT TUE JUN 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SANDOVAL AND
BERNALILLO COUNTIES UNTIL 300 PM MDT...

At 235 PM MDT, Doppler radar was tracking a thunderstorm over
northwestern Albuquerque, moving east at 20 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Albuquerque, southwestern Rio Rancho, Corrales, Los Ranchos De
Albuquerque, Paradise Hills, Cabezon, North Valley, Rio Rancho Intel
Area, Alameda and South Valley.

This includes the following highways...
 Interstate 40 between Mile Markers 150 and 160.
 Interstate 25 between Mile Markers 222 and 228.

If threatening weather approaches your area, take shelter in a sturdy
building.

Blowing dust associated with strong thunderstorm winds can reduce
visibilities significantly at times.

&&

LAT...LON 3511 10689 3523 10685 3524 10657 3500 10665
TIME...MOT...LOC 2035Z 284DEG 22KT 3516 10680

34
Special weather statement, Jun 27, 2:42 PM MDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
242 PM MDT TUE JUN 27 2017

NMZ520-524-272100-
South Central Highlands-Lower Rio Grande Valley-
242 PM MDT TUE JUN 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SOCORRO COUNTY UNTIL 300
PM MDT...

At 242 PM MDT, Doppler radar was tracking a strong thunderstorm near
San Acacia, or 10 miles north of Socorro, moving east at 25 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Lemitar, San Acacia and Chamizal.

This includes Interstate 25 between Mile Markers 154 and 166.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3414 10698 3415 10698 3417 10696 3420 10696
      3422 10698 3431 10695 3430 10659 3404 10667
TIME...MOT...LOC 2042Z 291DEG 23KT 3421 10689

34
Special weather statement, Jun 27, 3:33 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
333 PM MDT TUE JUN 27 2017

NMZ508-520-524-272200-
Southwest Mountains-South Central Highlands-Lower Rio Grande Valley-
333 PM MDT TUE JUN 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SOCORRO COUNTY UNTIL 400
PM MDT...

At 333 PM MDT, Doppler radar was tracking a strong thunderstorm near
Socorro, moving east at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Socorro, Laborcita and Luis Lopez.

This includes Interstate 25 between Mile Markers 135 and 151.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3390 10703 3409 10700 3407 10660 3378 10672
TIME...MOT...LOC 2133Z 280DEG 13KT 3399 10693

34
Special weather statement, Jun 27, 3:34 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
334 PM MDT TUE JUN 27 2017

NMZ508-520-272200-
Southwest Mountains-Lower Rio Grande Valley-
334 PM MDT TUE JUN 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SOCORRO COUNTY UNTIL
400 PM MDT...

At 334 PM MDT, Doppler radar was tracking a strong thunderstorm 21
miles west of Bosque Del Apache Refuge, or 26 miles northeast of
Monticello, moving east at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern
Socorro County.

This includes Interstate 25 between Mile Markers 113 and 125.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3367 10736 3385 10732 3384 10698 3357 10704
TIME...MOT...LOC 2134Z 280DEG 13KT 3375 10726

34
Special weather statement, Jun 27, 4:02 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
402 PM MDT TUE JUN 27 2017

NMZ530-272230-
Union County-
402 PM MDT TUE JUN 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY UNTIL
430 PM MDT...

At 402 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles north of Grenville, or 17 miles east of Des Moines, moving east
at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern Union
County.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3671 10321 3671 10361 3685 10361 3700 10334
      3700 10332
TIME...MOT...LOC 2202Z 267DEG 15KT 3677 10352

34
Special weather statement, Jun 27, 4:07 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
407 PM MDT TUE JUN 27 2017

NMZ508-520-272245-
Southwest Mountains-Lower Rio Grande Valley-
407 PM MDT TUE JUN 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SOCORRO COUNTY
UNTIL 445 PM MDT...

At 407 PM MDT, Doppler radar was tracking a strong thunderstorm near
Bosque Del Apache Refuge, or 14 miles south of Socorro, moving east
at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Bosque Del Apache Refuge.

This includes Interstate 25 between Mile Markers 125 and 141.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3372 10701 3394 10698 3395 10659 3356 10669
TIME...MOT...LOC 2207Z 280DEG 13KT 3385 10692

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 6:11 PM MDTSpecial Weather StatementABQBernalillo34 min
Jun 26, 6:17 PM MDTSevere Thunderstorm WarningABQLincoln43 min
Jun 26, 6:28 PM MDTSpecial Weather StatementABQUnion32 min
Jun 26, 6:34 PM MDTSevere Thunderstorm WarningABQBernalillo41 min
Jun 26, 6:37 PM MDTSevere Thunderstorm WarningABQUnion13 min
Jun 26, 6:40 PM MDTSpecial Weather StatementABQBernalillo35 min
Jun 26, 6:59 PM MDTSevere Thunderstorm WarningABQUnion46 min
Jun 26, 7:20 PM MDTSpecial Weather StatementABQGuadalupe25 min
Jun 26, 7:34 PM MDTSevere Thunderstorm WarningABQLincoln21 min
Jun 26, 7:45 PM MDTSpecial Weather StatementABQLincoln45 min
Jun 26, 7:50 PM MDTSpecial Weather StatementABQUnion40 min
Jun 26, 8:14 PM MDTSevere Thunderstorm WarningABQUnion46 min
Jun 26, 8:52 PM MDTSevere Thunderstorm WarningABQUnion38 min
Jun 26, 9:28 PM MDTSevere Thunderstorm WarningABQUnion47 min
Jun 26, 9:43 PM MDTSpecial Weather StatementABQDe Baca47 min
Jun 26, 10:11 PM MDTSevere Thunderstorm WarningABQHarding, Union20 min
Jun 27, 2:11 PM MDTSpecial Weather StatementABQColfax34 min
Jun 27, 2:36 PM MDTSpecial Weather StatementABQBernalillo24 min
Jun 27, 2:42 PM MDTSpecial Weather StatementABQSocorro18 min
Jun 27, 3:33 PM MDTSpecial Weather StatementABQSocorro27 min
Jun 27, 3:34 PM MDTSpecial Weather StatementABQSocorro26 min
Jun 27, 4:02 PM MDTSpecial Weather StatementABQUnion28 min
Jun 27, 4:07 PM MDTSpecial Weather StatementABQSocorro38 min
Jun 27, 4:15 PM MDTSevere Thunderstorm WarningABQSocorro30 min
Jun 27, 5:10 PM MDTSpecial Weather StatementABQ20 min
Jun 27, 5:14 PM MDTSpecial Weather StatementABQUnion16 min
Jun 27, 5:26 PM MDTSpecial Weather StatementABQDe Baca34 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.